# SDR AALA20111007TUL02

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 35,481 hours, 14,486 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN TRACK CORRODED FROM STATIONS 787 TO 847 RIGHT SIDE.  REPAIRED AFT CARGO TIE DOWN TRACK FROM STATIONS 787 TO 847 RIGHT SIDE PER EA B737-53-019538 DATED 10/06/2011.
